# SDR DALA2023032302222

- Difficulty date: May 29, 2019
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 104,274 hours, 14,968 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 DURING CCK AT STAG AND DURING EM 5724-01010-44A, CRACK INDICATIONS WERE NOTED ON THE LH WING LOWER SKIN. A REPAIR PER ER/A 578452-14AD SECT. I WAS PERFORMED. CORRECTIVE ACTION: ASSOCIATED ER/A CHANGED FROM 76-578452 TO 14-578452 FOR AC 1601 ACCOMPLISHED ER/A 578452-14AD REV ORIGINAL SECTION II,FOUND SATIS,NO CRACK FOUND. (1097467)
